Alert archive / Virginia / Small Craft Advisories in 2011

Small Craft Advisory 430, NWS Baltimore/Washington

December 8, 2011

NWS Baltimore/Washington issued this small craft advisory at Dec 8, 2011, 5:58 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2011, 5:58 AM EST (10:58 UTC)
Expired
Dec 8, 2011, 2:41 PM EST
In force
9 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WHUS71 KLWX 081058
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
558 AM EST THU DEC 8 2011

ANZ531>534-537-539>543-081900-
/O.CAN.KLWX.GL.W.0028.000000T0000Z-111208T1100Z/
/O.CON.KLWX.SC.Y.0427.111208T1100Z-111208T2300Z/
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
558 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED
THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
6 PM EST THIS EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ530-538-081900-
/O.CAN.KLWX.GL.W.0028.000000T0000Z-111208T1100Z/
/O.CON.KLWX.SC.Y.0429.111208T1100Z-111208T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
558 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED
THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
6 PM EST THIS EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ535-536-081900-
/O.CAN.KLWX.SC.Y.0427.000000T0000Z-111208T2300Z/
/O.NEW.KLWX.SC.Y.0430.111208T1100Z-111208T2300Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
558 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
171 
WHUS71 KLWX 081128
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
628 AM EST THU DEC 8 2011

ANZ531>534-537-539>543-081930-
/O.CON.KLWX.SC.Y.0427.000000T0000Z-111208T2300Z/
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
628 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ530-538-081930-
/O.CON.KLWX.SC.Y.0429.000000T0000Z-111208T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
628 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ535-536-081930-
/O.CON.KLWX.SC.Y.0430.000000T0000Z-111208T2300Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
628 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
026 
WHUS71 KLWX 081433
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
933 AM EST THU DEC 8 2011

ANZ531>534-537-539>543-082245-
/O.CON.KLWX.SC.Y.0427.000000T0000Z-111208T2300Z/
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
933 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ530-538-082245-
/O.CON.KLWX.SC.Y.0429.000000T0000Z-111208T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
933 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ535-536-082245-
/O.CON.KLWX.SC.Y.0430.000000T0000Z-111208T2300Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
933 AM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
602 
WHUS71 KLWX 081807
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
107 PM EST THU DEC 8 2011

ANZ531>534-537-539>543-082300-
/O.CON.KLWX.SC.Y.0427.000000T0000Z-111208T2300Z/
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
107 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ530-538-082300-
/O.CON.KLWX.SC.Y.0429.000000T0000Z-111208T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
107 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ535-536-082300-
/O.CON.KLWX.SC.Y.0430.000000T0000Z-111208T2300Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
107 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

* WINDS...18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
366 
WHUS71 KLWX 081941
MWWLWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
241 PM EST THU DEC 8 2011

ANZ531>534-537-539>543-082045-
/O.CAN.KLWX.SC.Y.0427.000000T0000Z-111208T2300Z/
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-
241 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

ANZ530-538-082045-
/O.CAN.KLWX.SC.Y.0429.000000T0000Z-111208T2300Z/
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
241 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

ANZ535-536-082045-
/O.CAN.KLWX.SC.Y.0430.000000T0000Z-111208T2300Z/
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
241 PM EST THU DEC 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 4:24 AM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Dec 8, 4:24 AM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
424 AM EST THU DEC 8 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH TONIGHT. A COLD
FRONT WILL CROSS THE REGION FRIDAY NIGHT BEFORE HIGH PRESSURE
BUILDS FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPR WAVE HAS EXITED. GENLY CLR SKIES XPCD BY SUNRISE EXCEPT ON
WRN SLOPES...WHERE WNWLY WINDS MAY SUSTAIN CLD CVR THRU MID-MRNG.

GIVEN CONTD WIND OVNGT...TEMPS WILL BE SLOWER TO DROP OFF THAN
PREVLY FCSTD. SO MAXIMA SLGTLY ABV PREV FCST PSBL UNDER SUNNY
SKIES AS HIPRES BUILDS INTO THE RGN. WHERE 5-7 INCH SNOW AMTS
OCCURED ON WRN SLOPES...TEMPS WILL ONLY REACH LWR 30S TDA.
ELSEWHERE...MID-UPR 40S XPCD.

LGT WINDS AND A FEW CI XPCD TNGT. BETTER RADIATIONAL COOLING CONDS
XPCD...SO MINIMA SHOULD BE SLGTLY LWR THAN THIS MRNG...BUT STILL
NOT EXCEPTIONALLY COLD.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
ALBERTA CLIPPER CROSSES LATE FRI VOID OF MOISTURE...SO MAIN IMPACT
WILL BE INCRD CLOUDS AND WINDSHIFT BACK TO NW. DECENT CAA THIS
WKEND WILL KEEP TEMPS BELOW NRML IN NLY FLOW. XPC MAXIMA IN 40S
AND MINIMA IN 20S.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
HIPRES ANCHORS ACRS ERN CONUS ERY NEXT WEEK. TEMPS MODERATE A
BIT...TO NRML VALUES FOR ERY DEC. MAXIMA SHUD BE MOSTLY IN M40S-
L50S WITH MINIMA IN M20S-L30S. SOME MOISTURE MAY CREEP UP FROM S
TUE/WED AS SHRTWV TROF APPROACHES FROM W. STILL...DRY FCST THRU
XTDD.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
ANY LOW-LVL CLDS WILL ERODE QUICKLY THIS MRNG AS UPR WAVE DEPARTS.
CLR SKIES XPCD BY MRNG AT ALL TERMINALS. GUSTY WNWLY WINDS WILL
PERSIST UNTIL MID-DAY...BUT WILL WEAKEN CONSIDERABLY THIS AFTN AS
SFC HIPRES BUILDS INTO THE RGN. LGT WINDS AND A FEW CI WILL BE
COMMON TNGT AS SFC HIPRES CONTS TO BUILD.

HIPRES DOMINATES THRU WKEND. FEW IF ANY CLOUDS...WITH VFR CONDS
THROUGHOUT THE PD.

&&

.MARINE...
GALE WRNG WAS TRIMMED ON TIDAL POTOMAC RVR AND NRN SECTIONS OF MD
CHSPK BAY AND WAS REPLACED WITH A SMALL CRAFT ADZY. OTHERWISE...
GUSTY NWLY WINDS WILL CONT THRU MID-DAY AS PRES GRADIENT BGNS TO
RELAX AMID DEPARTING SFC LOPRES. LGT WINDS XPCD TNGT AS HIPRES
BUILDS.

CDFNT PASSES ACRS WATERS FRI NGT...WITH GUSTY NW WINDS ON SAT
BEHIND IT /PSBLY ABV SCA THRESHOLDS/. HIPRES BUILDS IN THIS WKEND
AND DOMINATES THRU ERY NEXT WK.

&&

.TIDES/COASTAL FLOODING...
STRONG NWLY WIND WILL ERADICATE ANY POSITIVE TIDAL ANOMALIES TDA.
LATEST FCST FOR LITTLE FALLS WILL YIELD FRESHWATER CONTRIBUTION
FROM UPR POTOMAC RVR THAT MIGHT CAUSE WATER LVLS AT WISCONSIN AVE
TO APRCH THRESHOLDS FOR MINOR COASTAL FLOODING ON FRI EVE...BUT
IT IS UNCLEAR IF NEGATIVE TIDAL ANOMALIES FROM A BLOWOUT TIDE WILL
NEGATE SOME OF THIS EFFECT.

&&

.CLIMATE...
THE 3.1 INCH RAINFALL MEASUREMENT AT KDCA YESTERDAY WAS THE
WETTEST DAY ON RECORD FOR THE MONTH OF DECEMBER...IN WINTER AND
FOR ANY DAY FROM NOVEMBER THROUGH MARCH. IT WAS THE WETTEST DAY
AT KDCA SINCE HURRICANE IRENE IMPACTED THE AREA ON 27 AUGUST 2011.
THE DAILY RAINFALL YESTERDAY ALSO SURPASSED THE 1981-2010 NORMAL
MONTHLY RAINFALL FOR DECEMBER.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
     ANZ530>534-537>543.
     GALE WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR ANZ530>534-
     537>543.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ535-
     536.

&&

UPDATE...KRAMAR
PREV DISCUSSION...KRAMAR/SBK
Hazardous weather outlook, Dec 8, 5:51 AM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
551 AM EST THU DEC 8 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
091000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
551 AM EST THU DEC 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR THE MARYLAND
CHESAPEAKE BAY AND TIDAL POTOMAC RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY LIKELY WILL BE NEEDED ON SATURDAY FOR
PORTIONS OF THE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-091000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
551 AM EST THU DEC 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

A RIVER FLOOD WATCH IS IN EFFECT LATE TONIGHT FOR LOUDOUN COUNTY
VIRGINIA AND FREDERICK COUNTY MARYLAND NEAR POINT OF ROCKS. REFER
TO THE LATEST HAZARD MESSAGE /FFALWX/ FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A RIVER FLOOD WATCH IS IN EFFECT UNTIL 1 AM FRIDAY NIGHT FOR LOUDOUN
COUNTY VIRGINIA AND FREDERICK COUNTY MARYLAND NEAR POINT OF ROCKS.
REFER TO THE LATEST HAZARD MESSAGE /FFALWX/ FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KRAMAR

In the hours before

Local storm report, Dec 8, 2:18 AM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
218 AM EST THU DEC 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            1 SE CAMPBELL           38.03N  78.29W
12/07/2011                   ALBEMARLE          VA   DEPT OF HIGHWAYS

            ROUTE 600 WAS CLOSED AT PADDOCK WOOD ROAD.

&&

EVENT NUMBER LWX1102015

SBK
Local storm report, Dec 8, 2:20 AM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
220 AM EST THU DEC 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            1 SW ESMONT             37.82N  78.62W
12/07/2011                   ALBEMARLE          VA   DEPT OF HIGHWAYS

            ROUTE 715 WAS CLOSED AT IRISH ROAD DUE TO FLOODING.

&&

EVENT NUMBER LWX1102016

SBK
Local storm report, Dec 8, 2:47 AM EST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
247 AM EST THU DEC 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLOOD            1 WNW SCOTTSVILLE       37.80N  78.50W
12/07/2011                   ALBEMARLE          VA   DEPT OF HIGHWAYS

            ROUTE 726 WAS CLOSED AT INTERSECTION OF JAMES RIVER
            ROAD DUE TO FLOODING.

&&

EVENT NUMBER LWX1102017

SBK
Local storm report, Dec 8, 2:49 AM EST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
249 AM EST THU DEC 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLOOD            1 SSW ALBERENE          37.87N  78.62W
12/07/2011                   ALBEMARLE          VA   DEPT OF HIGHWAYS

            ROUTE 6 WAS CLOSED AT ALBERENE ROAD DUE TO FLOODING.

&&

EVENT NUMBER LWX1102018

SBK
Local storm report, Dec 8, 2:54 AM EST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
254 AM EST THU DEC 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLOOD            1 NNE GLENDOWER         37.86N  78.53W
12/07/2011                   ALBEMARLE          VA   DEPT OF HIGHWAYS

            ROUTE 712 WAS CLOSED BETWEEN GLENOVER ROAD AND
            STARLIGHT ROAD DUE TO FLOODING.

&&

EVENT NUMBER LWX1102019

SBK
Local storm report, Dec 8, 3:01 AM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
301 AM EST THU DEC 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            1 S EVERONA             38.29N  77.97W
12/07/2011                   ORANGE             VA   DEPT OF HIGHWAYS

            ROUTE 666 WAS CLOSED AT EVORONA ROAD AND ROUTE 617 WAS
            CLOSED AT CLARKS MOUNTAIN ROAD DUE TO FLOODING.

&&

EVENT NUMBER LWX1102020

SBK

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 7:39 PM ESTAreal Flood WarningLWXKing George6 hr
Dec 8, 2:39 AM ESTRiver Flood WatchLWXLoudoun24 hr
Dec 8, 3:06 AM ESTSmall Craft AdvisoryLWX12 hr
Dec 7, 9:36 PM ESTAreal Flood WarningLWXAnne Arundel, Baltimore, Howard, Montgomery, Prince George's, City of Baltimore4 hr
Dec 7, 10:11 PM ESTRiver Flood WarningLWXMontgomery7 hr
Dec 8, 7:17 AM ESTRiver Flood WarningLWXBerkeley, Jefferson13 hr

Nearby

Small Craft Advisories in Virginia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.